# SDR HEEA0016089

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 112131521
- Condition: Worn
- Location: Tail Rotor
- Part time: 6,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SHAFT HAS WORN BEARINGS OR SLEEVES.
